# SDR F3LA2009062200090

- Difficulty date: June 17, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 24,793 hours, 11,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5017
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C5 C-CHECK, INSPECTION NOTED THAT RIGHT OVERWING EXIT ARM LIGHT FAILED OPERATIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT AND PERFORMED OPERATIONAL TEST, REFERENCE AMM 33-51-38-000-002 AND AMM 33-51-38-400-001.
